# SDR FDEA201304280880

- Difficulty date: April 28, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 28,013 hours, 19,385 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330034
- Part serial: R21535
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST RESERVIOR GAUGE FACES IN THE UPWARD DIRECTION REQUIRING USE OF A MIRROR TO VIEW BOTTLE PRESSURE.  R & R R1 EMERGENCY POWER RESERVOIR IAW AMM 52-11-30-4.  ACFT OK FOR SERVICE.
